# SDR SWIA202157546

- Difficulty date: February 9, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CAP AT F.S. 559.00+80 BETWEEN RBL27 AND RBL45 HAS MULTIPLE SPOTS OF CORROSION.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED  CROSSBEAM CAP AT FS 559.00 +80 BETWEEN RBL 27 AND RBL 45  IAW CRJ 200 SRM 51-42-06
